T Nation

Help! Tren A Injection Pain


#1

I have been injecting myself for several years and never had an issue. I am starting the 4th week of a Dbol\Test C\TrenA cycle.

I inject Tren A daily in the am and its been working great. This morning I had to start with a new vial. I used same amount as I have been 75mg. I stuck myself and nothing out of the ordinary but as soon as I injected the Tren holy hell broke loose at the site of injection all the way down my leg into my foot. Severe pain and blood, I might see a drip of blood here and there but this was way more than I ever seen and the pain was sever all the way down the leg. My chest also started to hurt and nausea.

Just looking for advice, did I hit a nerve and if so why didnt it hurt when I put the needle in, just when I injected the Tren? I guess my concern is if it the Tren, I dont want to go through that again but in order to find out I have to and being in the 4th week I am not going to stop but damn. I now have a sizeable bump around site but all pain in leg is gone.